Inference on Regressions with Interval Data on a Regressor or Outcome
Article first published online: 12 DEC 2003
The Econometric Society 2002
Volume 70, Issue 2, pages 519–546, March 2002
How to Cite
Manski, C. F. and Tamer, E. (2002), Inference on Regressions with Interval Data on a Regressor or Outcome. Econometrica, 70: 519–546. doi: 10.1111/1468-0262.00294
- Issue published online: 12 DEC 2003
- Article first published online: 12 DEC 2003
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!